# SDR EPUA20140210001

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N3536B
- Make and model: Piper PA-31-350
- Aircraft serial: 317952205
- Aircraft time: 32,253 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 554257
- Condition: Missing
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, X
- Precautionary procedure: A

## Discrepancy

LEFT INBD FUEL CAP MISSING & ALL FUEL SIPHONED OUT OF LT INBD FUEL TANK THUS CAUSING NR 1 ENG TO STOP OPERATING.  FUEL SELECTOR WAS SWITCHED TO ALTERNATE TANK & ENG WAS SUCCESSFULLY RESTARTED.  DUE TO THE FLUID LOSS, THE FUEL SENDER INSTALLED IN THE INBD TANK WAS NOT INDICATING PROPERLY.  LOCATED & EXAMINED THE SUBJECT FUEL CAP & NO DEFECTS WERE NOTED.
